# SDR 20010129CW019

- Difficulty date: December 15, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N503ER
- Make and model: Cessna 172S
- Aircraft serial: 008003
- Engine: Lyc IO360L2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Washer
- Condition: Disintegrated
- Location: Fuel Pump
- Component: Engine, Lyc
- Component part number: 10360L2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL TO THE LW15473 FUEL PUMP, ON THE UPPER END OF THE PULL ROD, SHOWS A WASHER PN6413701 AND PN6413703.  WASHER 64113701 WAS MISSING FROM THE PULL ROD AND BELIEVED TO BE FOUND IN THE SUMP ANDSUMP SCREEN IN PIECES.
